# SDR UPS97824521

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST PRE-FLIGHT.  REMOVED AND REPLACED EMERGENCY LIGHTS BATT PACK, OP'S CK'D OK.
